# SDR TWRA96303

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 776005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND D-ZONE LEFT SIDE EVAC LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK FUSE.  OPS CHECK NORMAL PER MM 33-51-00, PAE 501.  (M)
